The Annals of Mathematical Statistics

News and Notices

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 3 (1971), 1154-1155.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693353

Digital Object Identifier
doi:10.1214/aoms/1177693353

JSTOR
links.jstor.org

Citation

News and Notices. Ann. Math. Statist. 42 (1971), no. 3, 1154--1155. doi:10.1214/aoms/1177693353. https://projecteuclid.org/euclid.aoms/1177693353


Export citation